MathSciNet Relay Station
MathSciNet bibliographic data
MR1416083 (97j:54008) 54B10
Dow, Alan; Pearl, Elliott Homogeneity in powers of zero-dimensional first-countable spaces. Proc. Amer. Math. Soc. 125 (1997), no. 8, 2503–2510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement